# SDR GTIA040343

- Difficulty date: April 6, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT FLOORBOARD POTTING COMPOUND AND DISBONDING.  FABRICATE NEW FLOORBOARD. (M)
